Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weak legs and not able to get erection

I am a 31 yr old male, an recently not able to get an erection at times, when this happen my legs seem to become weak. Please help!
Asked On : Wed, 9 Mar 2011
Answers:  3 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Welcome to HealthcareMagic..

there may be some problem as discussed by u, but for proper guidance and proper consultation u need to visit a doc...there are so many things due to which that problem comes, like stress, diet, life style but what is the exact reason...only by proper consultation we can ask....also do ur proper exercises and foreplay before any sexual activity..

Dr.Bhagwan dass
Answered: Wed, 9 Mar 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to HealthcareMagic from the very description it seems that you are nervous and worried too much
you are not diabetic?
sometimes erection is not there . it happens to most
nothing to worry about it
but if you are having weakness of lower limbs you should not delay consulting physician and get checked up and tests done to reach a diagnosis and get proper treatment
hope you be all right soon

Answered: Wed, 9 Mar 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
For leg weakness consult orthopedic & start doing regular exercises.Anal squeezing exercise is good for you.Avoid tension & worry.Disclaimer
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor